# SDR SROM202404160001

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 31,887 hours, 32,553 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Ditching Dam
- Part number: 82520091
- Part serial: NSN
- Condition: Stiff
- Location: Zone 200
- Part time: 31,887 hours, 32,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING DAM AT FORWARD PASSENGER DOOR IS DIFFICULT TO DEPLOY.  AFT EDGE OF DAM CATCHES ON OVERHEAD BIN.  ADJUSTED END CAP OF OVERHEAD BIN BEHIND DITCHING DAM TO CREATE MORE CLEARANCE FOR OPERATION OF DAM.  OPS CHECKS GOOD.
